MathSciNet Relay Station
MathSciNet bibliographic data
MR1123439 57R99 (14P99)
Akbulut, Selman; King, Henry Rational structures on $3$-manifolds. Pacific J. Math. 150 (1991), no. 2, 201–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement